# SDR SWAA2016052452031

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 39,646 hours, 23,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER EXIT LIGHT COVER LOOSE.  SECURED LIGHT IAW SIP.
